Has anyone else had a gnawing feeling in their stomach while detoxing from Vicodin? I have a terrible burning sensation, not like heartburn or acid indigestion, that won't go away. It's like my stomach always feels hungry and when I eat the pain goes away for maybe 20 minutes, then it's terrible again.
I just wanted to know if this was to be expected or normal...I went to the ER for chronic gastritis in December and my doctor put me on medication to take for it for 3 months. I still have a month and a half of those meds to go, and didn't think it could flare up this bad while taking it. That's why I was wondering if this could be part of withdrawing...If it's not I just need to see my doc again.
Yes, I had that terribly. I have Acid Reflux and it had been fine for months until detox. Nexium didn't even help it. I felt like I had to constantly have something in my stomach. It did go away after about a week though and it's fine now.
Keep taking whatever med you take for it and I also found a small glass of milk helped too. And a lot of small meals throughout the day.
i have this while tapering my dose down from methadone, every morning i woke up my stomach hurt so bad usually until lunch or the afternoon, i started taking prilosec everyday, but it took about 1 and 1/2 weeks before it finally started working, basically i think your gut wakes up from its long opiod slumber and starts producing acid like a MFer, Good Luck i know how bad you feel.
I had the same thing and it felt like my abdomen was inflamed! And a Friend said its because after being on pills so long (and having long time bathroom issues) your intestinal tract moves very slowly. So fast forward to detox and the exact opposite happens! You go from being constipated to everything being cleaned out completely! (For a lack of better wording) so your intestines get empty and irritated and causes them to get inflamed! Not to mention the "opiate trots" (again for lack of better terminology lol) cause definite irritation of ur intestinal tract.
This made perfect sense to me! Lol She told me to eat small meals throughout the day to "fill " everything up again!
Hope this helps and made sense lol and congrats on 3 days!! Keep moving forward!!
Absolutely! Like Teresa said, everything is now running in high reverse gear. I took multi symptom Immodium to help calm it down. It usually passes after the first week with an occasional flare up here and there for another week or so.
I wish I had energy to reply to everyone individually but I am completely drained...Thanks a lot for all the advice and encouraging words. I think I would be way worse off right now without that support.
I am laying here right now with a heating pad on my stomach. I'm trying to eat a ritz cracker and drink some milk. Omg this is the worst thing ever. I have to work all week with clients, I'm a stylist. I don't think I can do it without bending Over and clutching my stomach. What can I do to help this?
hi Done....you might want to post a new question at the top of the page....that way more people can see it and help you....it's weird but i've had acid reflux for about a week or more now too...and i take prilosec otc for it....i'm not sure what mine is either...maybe get it checked out by your doc if it doesnt' get better.....hope you feel better soon!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.